# SDR SIMA20131227006

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 30,344 hours, 25,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sealant
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE OVERWING EMERGENCY LIGHT SEALANT COMING OFF.  RE-SEALED EMERGENCY LIGHT SLEEVE IAW 140 MM 51-00-00 SRM.
